# SDR SWAA2022081628057

- Difficulty date: July 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED L/E STA 105.26 AT RT HORIZONTAL STABILIZER 2022-381242 / [01] REPLACED RIB AND FASTENERS ON LEADING EDGE LOCATED L/E STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG 186A1001 SHEET 1 REV B; SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED RIB AND FASTENERS ON LEADING EDGE LOCATED L/E STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG 186A1001 SHEET 1 REV B; SEE INDIVIDUAL SIGNS-OFF BELOW RII
